Stomach Ache, Stomach Feels Hard, And Bowel Movements Are Liquid?
Hello … My husband had a digestive infection a few years ago. now it looks like my husband is experiencing the same symptoms. Abdominal pain, hard stomach, diarrhea. What medicine is suitable? Right now my husband drinks inpepsa that was bought at the pharmacy. But there seems to be no change.
Hello Neneng! Thank you for asking at HealthReplies.com.
Even though the symptoms experienced by your husband are similar, not necessarily the disorders they are experiencing now are the same as the disorders experienced before. You should bring your husband to see a doctor to be examined directly. The drug that you gave contains sucralfate which is a drug used to coat the stomach and protect the wound in the stomach or intestine from stomach acid. The drug is not used to treat infections of the stomach. In addition, these drugs are not over-the-counter drugs and should only be obtained by prescription from a doctor. Your husband needs to be examined by a doctor directly to determine the disorder he is experiencing. The doctor will explain to the mother and husband about the disorder and how to handle it. In addition to treatment, your husband should also drink lots of water to replace the liquid that comes out through liquid bowel movements.
That's all information from me. I hope this helps.